# SDR DALA13053663761

- Difficulty date: October 10, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER COMPARTMENT, AFT WET AREA FLOORBEAM HAS CORROSION ON UPPER SURFACE AROUND FASTENER HOLE STA 967, LBL 3-7.  MAINTENANCE FABRICATED TWO ANGLES, FILLER AND STRAP, NDT, FOUND NO CRACKS AFTER CUT OUT. INSTALLED REPAIR IAW SRM 53-70-51, SRM 53-00-51, & SRM 51-20-01.
